# SDR VNAA202305011111

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 19,285 hours, 17,303 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 5200031
- Part serial: MA1551
- Condition: Unserviceable
- Location: 700
- Part time: 19,285 hours, 17,303 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MSG WHEN GEAR SELECTED UP ON CLIMBOUT / REMOVED NLG SHOCK STRUT IAW CRJ900 AMM 32-21-01-000-801. COMPLETED THE INSTALLATION OF THE NLG SHOCK STRUT IAW CRJ900 AMM 32-21-01-400-801. FINISHED INSTALL OF NLG SHOCK STRUST ASSY FROM STEP B(8) AND ON IAW CRJ 900 AMM 32-21-01-400-801. PERFORMED OPS TEST LISTED. ALL OPS CHECKED GOOD AT THIS TIME. NO LEAKS NOTED.
